Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

I have chest pains and high billirubin levels

I am 27 years old male, I have pain and pressure in left side of chest . I had high billirubin levels last week and have just had more tests. What does this mean are they related. I constantly feel drainned with yellow eyes. Often coughing up brown mucus but I have been told that my lungs sound clear.
Asked On : Fri, 27 May 2011
Answers:  3 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi Nic

Welcome to HealthcareMagic.

There are possibilities that you have a liver disease which is causing your pain and brown mucus.There are also chances that you could be having an ulcer in your stomach along with impaired liver function , which causes your symptoms.

i advise you to visit your Doctor and get an Upper GI endoscopy.This helps in seeing if there is any ulcer of bleeding source like varices.Since these can happen in liver disease , it is needed that you should get liver function test done.

Take care.
Answered: Sat, 28 May 2011
I find this answer helpful
General & Family Physician Dr. Channabasappa K's  Response
PLZ GO FOR LFT(liver function tests),upper GI ENDOSCOPY, blood forHBsag&HIV,peripheral smear,urine for urobilinogen,protein(ALBUMIN),HB%& AS ADVISED BY EITHER PHYSICAN,SURGEON OR BEST IF YOU CONSULT GASTROENTROLOGIST& IT IS MUST FOR YOU TO KNOW LIVER PATHOLOGY OR SYSTMATIC RBC'S LYSIS &MANY MORE KNOWN TO HEPATOLOGIST,GUD LUK
Answered: Sat, 28 May 2011
I find this answer helpful
ENT Specialist Dr. Puneet Maheshwari's  Response
helllo
u need to be eaamined kindly have shest x ray done
and some blood investigations are also rewuired so its bette ru consult some phyician
Answered: Tue, 31 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor